# SDR A6WA200840605

- Difficulty date: November 5, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 14,276 hours, 14,035 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS STAB TRIM SWITCH INTERMITTENT IN FLIGHT.  R&R FIRST OFFICERS STAB TRIM SWITCH IAW AMM 27-41-05.  OPS CHECK GOOD.
